American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53D12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Christopher K. R. T. Jones, Yuri Latushkin and Robert Marangell. The Morse and Maslov indices for matrix Hill's equations. Proceedings of Symposia in Pure Mathematics 87 205-233.
Book volume table of contents
View Article: PDF

[2] Octavian Mitrea and Rasul Shafikov. Open Whitney umbrellas are locally polynomially convex. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Christopher K. R. T. Jones, Yuri Latushkin and Selim Sukhtaiev. Counting spectrum via the Maslov index for one dimensional $\theta-$periodic Schr\"odinger operators. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Graham Cox, Christopher K. R. T. Jones, Yuri Latushkin and Alim Sukhtayev. The Morse and Maslov indices for multidimensional Schr\"odinger operators with matrix-valued potentials. Trans. Amer. Math. Soc. 368 (2016) 8145-8207.
Abstract, references, and article information   
View Article: PDF

[5] Joeri Van der Veken. Ideal Lagrangian submanifolds. Contemporary Mathematics 674 (2016) 161-174.
Book volume table of contents   
View Article: PDF

[6] Rasul Shafikov and Alexandre Sukhov. Lagrangian inclusion with an open Whitney umbrella is rationally convex. Contemporary Mathematics 662 (2016) 71-75.
Book volume table of contents   
View Article: PDF

[7] Rasul Shafikov and Alexandre Sukhov. Polynomially convex hulls of singular real manifolds. Trans. Amer. Math. Soc. 368 (2016) 2469-2496.
Abstract, references, and article information   
View Article: PDF

[8] Yu Fu. On biharmonic hypersurfaces with constant scalar curvatures in $\mathbb S^5$. Proc. Amer. Math. Soc. 143 (2015) 5399-5409.
Abstract, references, and article information   
View Article: PDF

[9] Damien Calaque. Lagrangian structures on mapping stacks and semi-classical TFTs. Contemporary Mathematics 643 (2015) 1-23.
Book volume table of contents   
View Article: PDF

[10] Yakov Eliashberg. Recent advances in symplectic flexibility. Bull. Amer. Math. Soc. 52 (2015) 1-26.
Abstract, references, and article information   
View Article: PDF

[11] Henri Anciaux. Spaces of geodesics of pseudo-Riemannian space forms and normal congruences of hypersurfaces. Trans. Amer. Math. Soc. 366 (2014) 2699-2718.
Abstract, references, and article information   
View Article: PDF

[12] André Neves and Gang Tian. Translating solutions to Lagrangian mean curvature flow. Trans. Amer. Math. Soc. 365 (2013) 5655-5680.
Abstract, references, and article information   
View Article: PDF

[13] Mohammed Abouzaid, Denis Auroux, Alexander I. Efimov, Ludmil Katzarkov and Dmitri Orlov. Homological mirror symmetry for punctured spheres. J. Amer. Math. Soc. 26 (2013) 1051-1083.
Abstract, references, and article information   
View Article: PDF

[14] Miguel Abreu and Leonardo Macarini. Remarks on Lagrangian intersections in toric manifolds. Trans. Amer. Math. Soc. 365 (2013) 3851-3875.
Abstract, references, and article information   
View Article: PDF

[15] Paul Biran and Octav Cornea. Lagrangian cobordism. I. J. Amer. Math. Soc. 26 (2013) 295-340.
Abstract, references, and article information   
View Article: PDF

[16] Hojoo Lee. Minimal surface systems, maximal surface systems and special Lagrangian equations. Trans. Amer. Math. Soc. 365 (2013) 3775-3797.
Abstract, references, and article information   
View Article: PDF

[17] Alfonso Sorrentino. On the integrability of Tonelli Hamiltonians. Trans. Amer. Math. Soc. 363 (2011) 5071-5089. MR 2813408.
Abstract, references, and article information   
View Article: PDF

[18] Jian Deng and Christopher Jones. Multi-dimensional Morse Index Theorems and a symplectic view of elliptic boundary value problems. Trans. Amer. Math. Soc. 363 (2011) 1487-1508. MR 2737274.
Abstract, references, and article information   
View Article: PDF

[19] Ildefonso Castro and Ana M. Lerma. Hamiltonian stationary self-similar solutions for Lagrangian mean curvature flow in the complex Euclidean plane. Proc. Amer. Math. Soc. 138 (2010) 1821-1832. MR 2587467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Shengda Hu and François Lalonde. A relative Seidel morphism and the Albers map. Trans. Amer. Math. Soc. 362 (2010) 1135-1168. MR 2563724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Yng-Ing Lee and Mu-Tao Wang. Hamiltonian stationary cones and self-similar solutions in higher dimension. Trans. Amer. Math. Soc. 362 (2010) 1491-1503. MR 2563738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Huixia He and Hui Ma. Lagrangian Bonnet pairs in $\mathbb CP^2$. Proc. Amer. Math. Soc. 137 (2009) 2725-2731. MR 2497485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Marco Aldi. Twisted homogeneous coordinate rings of abelian surfaces via mirror symmetry. Proc. Amer. Math. Soc. 137 (2009) 2741-2747. MR 2497487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Roberto Paoletti. A note on scaling asymptotics for Bohr-Sommerfeld Lagrangian submanifolds. Proc. Amer. Math. Soc. 136 (2008) 4011-4017. MR 2425742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Tamás Kálmán. Maximal Thurston--Bennequin number of $+$adequate links. Proc. Amer. Math. Soc. 136 (2008) 2969-2977. MR 2399065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jacobo Pejsachowicz. Bifurcation of homoclinics of Hamiltonian systems. Proc. Amer. Math. Soc. 136 (2008) 2055-2065. MR 2383511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Charlotte Wahl. Noncommutative Maslov index and eta-forms. Memoirs of the AMS 189 (2007) MR 2344015.
Book volume table of contents   

[28] Octav Cornea and François Lalonde. Cluster homology: An overview of the construction and results. Electron. Res. Announc. Amer. Math. Soc. 12 (2006) 1-12.
Abstract, references, and article information   
View Article: PDF

[29] Tolga Etgü, David McKinnon and B. Doug Park. Lagrangian tori in homotopy elliptic surfaces. Trans. Amer. Math. Soc. 357 (2005) 3757-3774. MR 2146648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Yildiray Ozan. Relative flux homomorphism in symplectic geometry. Proc. Amer. Math. Soc. 133 (2005) 1223-1230. MR 2117225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia